Ghent University Academic Bibliography

Advanced

Use of benzodiazepines in the general population and their involvement in acute self-poisoning cases.

Alain Verstraete UGent, Walter Buylaert UGent and Luc Blondeel (1998) PHARMACOEPIDEMIOLOGY AND DRUG SAFETY. 7(6). p.403-410
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
PHARMACOEPIDEMIOLOGY AND DRUG SAFETY
Pharmacoepidemiol. Drug Saf.
volume
7
issue
6
pages
403-410 pages
Web of Science type
Article
Web of Science id
000078412200006
ISSN
1053-8569
language
English
UGent publication?
yes
classification
A1
id
173997
handle
http://hdl.handle.net/1854/LU-173997
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:38:43
@article{173997,
  author       = {Verstraete, Alain and Buylaert, Walter and Blondeel, Luc},
  issn         = {1053-8569},
  journal      = {PHARMACOEPIDEMIOLOGY AND DRUG SAFETY},
  language     = {eng},
  number       = {6},
  pages        = {403--410},
  title        = {Use of benzodiazepines in the general population and their involvement in acute self-poisoning cases.},
  volume       = {7},
  year         = {1998},
}

Chicago
Verstraete, Alain, Walter Buylaert, and Luc Blondeel. 1998. “Use of Benzodiazepines in the General Population and Their Involvement in Acute Self-poisoning Cases.” Pharmacoepidemiology and Drug Safety 7 (6): 403–410.
APA
Verstraete, Alain, Buylaert, W., & Blondeel, L. (1998). Use of benzodiazepines in the general population and their involvement in acute self-poisoning cases. PHARMACOEPIDEMIOLOGY AND DRUG SAFETY, 7(6), 403–410.
Vancouver
1.
Verstraete A, Buylaert W, Blondeel L. Use of benzodiazepines in the general population and their involvement in acute self-poisoning cases. PHARMACOEPIDEMIOLOGY AND DRUG SAFETY. 1998;7(6):403–10.
MLA
Verstraete, Alain, Walter Buylaert, and Luc Blondeel. “Use of Benzodiazepines in the General Population and Their Involvement in Acute Self-poisoning Cases.” PHARMACOEPIDEMIOLOGY AND DRUG SAFETY 7.6 (1998): 403–410. Print.